# SDR CALA2017080802565

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 43,983 hours, 15,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN MID CABIN FELL OFF. REINSTALLED EMERG EXIT SIGN MID CABIN REF AMM25-60.
